MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE AVL VIDEO BATON 3-4; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE AVL VIDEO BATON 3-4; LARYNGOSCOPE, RIGID
Model Number 0570-0307
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope avl video baton 3-4, a bad signal resulted in getting a fuzzy image and the screen cutting out.The facility's biomedical engineering department reported being able to duplicate the issue by bending the video baton at its base.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer was unable to have their glidescope avl video baton 3-4 returned to verathon for evaluation due to this device reaching its end-of-life date.Since the device was not returned to verathon, the cause could not be determined.Review of complaint history for the reported serial number was not able to be performed since no serial number information was provided.Trending analysis for the glidescope avl video baton 3-4 does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is currently not required at this time.Verathon will continue to monitor for any ongoing trends.

Brand Name
GLIDESCOPE AVL VIDEO BATON 3-4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20349148
Report Number9615393-2024-00124
Device Sequence Number12775878
Product Code CCW
UDI-Device Identifier00879123004666
UDI-Public00879123004666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0307
Device Catalogue Number0570-0313
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown